# SDR DALA13010023273

- Difficulty date: March 3, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 34,448 hours, 15,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CABIN FLOOR SUPPORT BETWEEN FR12 TO FR20, Y1292 UPPER SURFACE FLANGE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00,  FOUND OUT OF LIMITS IAW SRM 53-11-14, FIG 101.  REPLACED FLOOR SUPPORT IAW 51-42-11,  AIPC 53-11-01, FIG 105 AND DWG NR D5110422.
